| Model Number |
SUTURE ANCHOR, CORKSCREW FT |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an lateral ankle stability surgery while inserting the anchor, the tip broke off inside the anchor.The anchor did not hold and therefore the surgeon retrieved the anchor and switched to a different thread technique refixation without an anchor.
Additional Manufacturer Narrative
Complaint confirmed, the device was returned with a broken driver tip.The anchor was undamaged, but the suture near the anchor was frayed.The cause is undetermined, however a likely cause is prying/leveraging the device during insertion.